| Model Number |
SD-400U-15 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
06/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Olympus reviewed the following literature titled "efficacy and safety of cold snare polypectomy of colorectal polyps 10-15 mm with a hybrid snare: a prospective observational pilot study".This prospective single-center feasibility trial evaluated the efficacy and safety of csp with a hybrid snare in polyps (adenomas and ssl) with a size of 10¿15 mm.A total of 39 patients with 61 adenomatous polyps or ssl were included.Csp was feasible in 78.7% (48/61) of polyps and the crr in this group was 85.4% (41/48).When csp failed (13/61; 21.3%), lesions were successfully resected using immediate hsp with the same snare with a crr of 61.5% (8/13) in this group.En bloc resection rate by csp was 81.3% (39/48) and 69.2% (9/13) for hsp, respectively.The overall en bloc resection rate was 78.7% (48/61).Type of adverse events/number of patients: immediate bleeding-28 patients 2.1 and 3.0 hemoclips, delayed bleeding- 1 patient hospitalization.This literature article requires 2 reports.The related patient identifiers are as follows: (b)(6) : cf-hq190l, (b)(6) : sd-400u-15.There is no report of any olympus device malfunction in any procedure described in this study.
Additional Manufacturer Narrative
Since the literature described " snaremaster plus 15mm" olympus selected "sd-400u-15" as a representative product.The suspect device has not been returned to olympus for evaluation.The investigation is in process.*the literature article is attached for additional information.Once the investigation has been completed, a supplemental report will be submitted with device evaluation results.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial and/or lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the relationship between the device and the adverse event cannot be confirmed.There was no complaint reported on the subject device.There is no evidence of an olympus device malfunction.Therefore, the root cause cannot be determined.Olympus will continue to monitor field performance for this device.